American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Paul Bruillard, Siu-Hung Ng, Eric C. Rowell and Zhenghan Wang. Rank-finiteness for modular categories. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Enriquez and Gilles Halbout. Quantization of quasi-Lie bialgebras. J. Amer. Math. Soc. 23 (2010) 611-653. MR 2629982.
Abstract, references, and article information   
View Article: PDF

[3] Alexander A. Kirillov Jr.. On an inner product in modular tensor categories. J. Amer. Math. Soc. 9 (1996) 1135-1169. MR 1358983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia